# SDR SWIA2020082151962

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA-FWD RH SILL FR 12-14 RBL 36"-49" FLOOR DOUBLER PANEL HAS 2 SPOTS OF CORROSION IN AFT CORNERS OF PANEL    REMOVED AND REPLACED FWD SILL FR 12-14 R/H, REF. SRM
